LizyMAX 0.684gx 10 tablets, ibuprofen

Hasco-Lek

Sale price £8.99 Regular price £20.00

Tax included. Shipping calculated at checkout.
  • LysisMAX 0.684g is a medicinal product containing ibuprofen with lysine. It is a drug that is recommended for the relief of acute headache in the course of migraine, as well as pain and fever, for example in the course of a cold.

LizyMAX Composition:
Active substance: ibuprofen with lysine, each tablet contains: ibuprofen with lysine- 684mg (corresponding to 400mg of ibuprofen) and auxiliary substances: microcrystalline cellulose, povidone K30, magnesium stearate; Opadry II coating 85F18422 White: polyvinyl alcohol, talc, macrogol, titanium dioxide (E171).

LizyMAX Action:
The analgesic, anti-inflammatory and antipyretic effect of LzyaMAX is due to its active substance, ibuprofen and lysine. Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID). The preparation uses ibuprofen in combination with lysine, which increases its solubility, and thus contributes to its faster absorption and faster action.

Application:
LisaMaxX 0.684g indicated for the treatment of acute migraine headache (with or without aura), tension headache, pain (eg toothache, muscle pain, back pain, neuralgia, dysmenorrhea), pain in the course of influenza and cold, fevers of various origins. The drug for adults and adolescents over 12 years of age.

Additional information:
Keep the product out of reach of children at room temperature.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug or to non-steroidal anti-inflammatory drugs. Do not use in case of active or past gastric ulcer and / or duodenum, perforation or bleeding, also occurring after the use of non-steroidal anti-inflammatory drugs. Do not use in case of allergy symptoms (runny nose, urticaria, dyspnoea, bronchial asthma) during treatment with acetylsalicylic acid or other non-steroidal anti-inflammatory drugs. Do not use in case of severe liver failure, severe renal failure, severe heart failure. Do not use in the presence of bleeding in the brain or other bleeding, in the case of disorders of blood coagulation, hemorrhagic diathesis or disorders of blood production of undetermined etiology. Do not use in the third trimester of pregnancy.

Side effects:
Adverse reactions may occur during treatment, although not everybody gets them. Discontinuation of the drug and medical consultation are recommended in the case of such side effects as: symptoms of ulceration or gastrointestinal bleeding (severe abdominal pain, bloody vomiting, black stools), symptoms of allergic reaction (rash, pruritus, worsening of asthma, discomfort of the system respiratory, facial swelling, tongue, larynx, palpitations, drop in blood pressure); symptoms of severe skin reactions (rash covering the entire body, exfoliation, blistering, skin flaking off). Side effects that occur: often - heartburn, abdominal pain, nausea, vomiting, flatulence, diarrhea, constipation; uncommon - inflammation of the stomach, large intestine, severity of Crohn's disease, headache, dizziness, insomnia, agitation, fatigue, irritability, blurred vision, stomach ulcers, mouth ulcers, edema, mouth irritation, hypersensitivity reactions with rash and pruritus, asthma attacks; rarely - oral noise; very rarely - inflammation of the esophagus or pancreas, intestinal obstruction, severe skin reactions (rash with redness and blisters that may be scaly, may be accompanied by fever, muscle pain, chills), malaise, Stevens-Johnson syndrome, severe skin infections during pox (chickenpox), decreased urination, edema (possible acute renal failure or inflammation), damage to the kidneys or increased blood urea, problems with blood cells, psychotic reactions and depression, worsening of inflammation due to infection, swelling of high blood pressure . palpitations, heart failure, myocardial infarction, liver dysfunction or hepatitis, liver failure or injury, symptoms of aseptic meningitis with stiff neck, headache, malaise, fever, disturbed consciousness, increased risk of side effects in people with autoimmune diseases. The use of the drug, which is LizyMAX, may have a small influence on the risk of heart attack or stroke.

LizyMAX Dosing:
The drug for oral use. Use as directed by your doctor or as directed on the leaflet. The tablet can be divided. Adults and adolescents over 12 years of age: the initial dose is 1 / 2-1 tablet. A maintenance dose of 1 / 2-1 tablets can be taken every 4-6 hours. The maximum daily dose: 3 tablets (1200mg ibuprofen). The tablets should be drunk with the right amount of liquid. Do not use for more than 3 days (fever) or 5 days (other cases) without consulting your doctor.


Hey.lt - Nemokamas lankytojų skaitliukas